An algorithm for optimal designs on a design space

Silvey, S.D., Titterington, D.H. and Torsney, B. (1978) An algorithm for optimal designs on a design space. Communications in Statistics: Theory and Methods, 7(14), pp. 1379-1389. (doi: 10.1080/03610927808827719)

Full text not currently available from Enlighten.

Publisher's URL:

Item Type:Articles
Glasgow Author(s) Enlighten ID:Torsney, Dr Bernard
Authors: Silvey, S.D., Titterington, D.H., and Torsney, B.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Communications in Statistics: Theory and Methods

University Staff: Request a correction | Enlighten Editors: Update this record